# SDR AALA202110059362

- Difficulty date: September 30, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 22,603 hours, 6,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30665515
- Part serial: M12348
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 14,241 hours, 2,288 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: TEST OF EMERGENCY LIGHTING SYSTEM FAILED. **SUPPLEMENTAL REPORT FOR AALA202110019362: MAINTENANCE FOUND THE R4 DOOR SLIDE EMERGENCY LIGHTS HAD AN INTERNAL FAILURE AND WAS BAD FROM STOCK. REPLACED THE SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L00025011** (CLOSED)
